# SDR VNAA2013092400011

- Difficulty date: September 24, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 23,087 hours, 23,277 cycles
- Engine: Ge CF343B1
- Engine time: 22,364 hours, 22,545 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT ENGINE OIL PRESSURE AMBER DURING TAKEOFF ABOVE 80 KTS AND FOR FIRST 3 MINUTES AFTER TAKEOFF.  MAXIMUM PSI OBSERVED WAS 150 PSI.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MX INSPECTED, R & R LT ENGINE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
